# SDR USAA2012080600013

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 58,135 hours, 39,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EXIT LIGHT AT SEAT 11C BROKEN.  MAINTENANCE REPLACED ROW 11 EXIT LIGHT ASSEMBLY PER MPPM 54-01-10.
